Alert archive / North Carolina / Small Craft Advisories in 2014

Small Craft Advisory 39, NWS Wilmington, NC

April 29, 2014

NWS Wilmington, NC issued this small craft advisory at Apr 29, 2014, 3:36 PM EDT. It took effect at Apr 30, 2014, 8:00 AM EDT. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2014, 3:36 PM EDT (19:36 UTC)
In effect from
Apr 30, 2014, 8:00 AM EDT
Expired
May 1, 2014, 10:44 PM EDT
In force
39 hr
Issued by
NWS Wilmington, NC

The text

As transmitted, in the capitals the NWS used until 2016.

161 
WHUS72 KILM 291936
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
336 PM EDT TUE APR 29 2014

AMZ250-252-254-256-300400-
/O.NEW.KILM.SC.Y.0039.140430T0700Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
336 PM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 6 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM WEDNESDAY TO 6 PM
EDT THURSDAY.

* WINDS...SOUTH 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
8 follow-up statements
183 
WHUS72 KILM 292246
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
646 PM EDT TUE APR 29 2014

AMZ250-252-254-256-301000-
/O.EXT.KILM.SC.Y.0039.140430T1200Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
646 PM EDT TUE APR 29 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM WEDNESDAY TO 6 PM
EDT THURSDAY...

* WINDS...SOUTH 15 TO 25 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
261 
WHUS72 KILM 300832
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
432 AM EDT WED APR 30 2014

AMZ250-252-254-256-302000-
/O.CON.KILM.SC.Y.0039.140430T1200Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
432 AM EDT WED APR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO 6 PM EDT THURSDAY...

* WINDS...SOUTH 15 TO 20 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
453 
WHUS72 KILM 301424
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1024 AM EDT WED APR 30 2014

AMZ250-252-254-256-302300-
/O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1024 AM EDT WED APR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* WINDS...SOUTH 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
240 
WHUS72 KILM 301958
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
358 PM EDT WED APR 30 2014

AMZ250-252-254-256-010400-
/O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
358 PM EDT WED APR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* WINDS...SOUTH 15 TO 25 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
093 
WHUS72 KILM 010235
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1035 PM EDT WED APR 30 2014

AMZ250-252-254-256-011000-
/O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
1035 PM EDT WED APR 30 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
THURSDAY...

* WINDS...SOUTHWEST 10 TO 20 KT.

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

9
825 
WHUS72 KILM 010742
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
342 AM EDT THU MAY 1 2014

AMZ254-256-010845-
/O.CAN.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
342 AM EDT THU MAY 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

$$

AMZ250-252-012200-
/O.CON.KILM.SC.Y.0039.000000T0000Z-140501T2200Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
342 AM EDT THU MAY 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS...SOUTHWEST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
473 
WHUS72 KILM 011527
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1127 AM EDT THU MAY 1 2014

AMZ250-252-020400-
/O.EXT.KILM.SC.Y.0039.000000T0000Z-140502T0400Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1127 AM EDT THU MAY 1 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...SOUTHWEST 15 TO 20 KT.

* SEAS...4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
RJD
345 
WHUS72 KILM 020244
MWWILM

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE WILMINGTON NC
1044 PM EDT THU MAY 1 2014

...SMALL CRAFT ADVISORY CANCELLED FOR THE NORTH CAROLINA WATERS... 

AMZ250-252-020345-
/O.CAN.KILM.SC.Y.0039.000000T0000Z-140502T0400Z/
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
1044 PM EDT THU MAY 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE
SMALL CRAFT ADVISORY.

SEAS AND WINDS HAVE DROPPED BELOW ADVISORY LEVELS. AN EXERCISE
CAUTION STATEMENT WILL REMAIN IN EFFECT UNTIL 6 AM.

$$

8

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 29, 1:35 PM EDT, 2 hours 1 minute earlier.

Area forecast discussion, Apr 29, 1:35 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON NC
135 PM EDT TUE APR 29 2014

.SYNOPSIS...
THE RISK FOR SEVERE WEATHER WILL INCREASE TODAY AND PEAK WEDNESDAY
AND WEDNESDAY NIGHT. SEVERE WEATHER MAY STILL BE POSSIBLE ON
THURSDAY. A COLD FRONT WILL MOVE ACROSS THE AREA LATE WEEK. HIGH
PRESSURE WILL BRING DRY WEATHER FOR THE WEEKEND...ALTHOUGH A FRONT
MAY APPROACH THE AREA FROM THE NORTH EARLY NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
AS OF 1140 AM TUESDAY...A FRONT LIES JUST TO THE NORTH OF A LINE
FROM WATHA TO ELIZABETHTOWN TO LUMBERTON. THIS FRONT WILL LIKELY
BECOME THE FOCUS FOR SHOWERS AND THUNDERSTORMS THROUGH THE AFTERNOON
AND EVENING. THIS FRONT WILL TRY TO LIFT FURTHER TO THE NORTH
THROUGH TONIGHT...BUT IF A LARGE NUMBER OF STORMS DO INDEED
DEVELOP...THE FRONT MAY HAVE A DIFFICULT TIME MAKING ANY SIGNIFICANT
NORTHWARD ADVANCEMENT AS IN THIS SCENARIO...A SIGNIFICANT COOL POOL
WOULD DEVELOP. THE HIGHEST RISK FOR DAMAGING WINDS AND LARGE HAIL
WILL BE W OF THE SEABREEZE. ALTHOUGH A TORNADO CAN NOT BE RULED OUT
ANYWHERE ALONG AND W OF THE SEABREEZE...THE HIGHEST RISK FOR A
TORNADO WILL BE ALONG THE FRONTAL BOUNDARY DRAPED ALONG AND N OF THE
FORECAST AREA WHERE CONVERGING WINDS AND SHEAR WILL BE STRONGEST AND
MOST PERSISTENT.

ISOLATED TO SCATTERED SHOWERS OR THUNDERSTORMS ARE EXPECTED ALONG A
PRONOUNCED SEABREEZE BOUNDARY. FINALLY...OTHER SHOWERS AND
THUNDERSTORMS MAY DEVELOP ANYWHERE ACROSS THE FORECAST AREA OR MOVE
INTO THE AREA FROM THE W AND SW AS WE WILL REMAIN IN THE WARM AND
UNSTABLE SECTOR AHEAD OF AN UPPER LEVEL DISTURBANCE.

P/W VALUES WILL BE NEAR 1.50 INCHES AND SO THE RISK FOR HEAVY RAIN
IS HIGH. ANY CONVECTION THAT REDEVELOPS IN THE SAME GENERAL AREA OR
TRAINS WILL HAVE THE POTENTIAL TO PRODUCE SIGNIFICANT PONDING.

TEMPERATURES WILL REMAIN ABOVE AVERAGE THROUGH THE PERIOD...WITH
HIGHS IN THE LOWER TO MID 80S...MID AND UPPER 70S AT THE IMMEDIATE
COAST...AND LOWS IN THE MUGGY UPPER 60S AND LOWER 70S.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 AM TUESDAY...EXPECT A RATHER UNSETTLED COUPLE OF DAYS AS A
SLOW MOVING MID LEVEL SYSTEM MOVES ACROSS THE MIDWEST. I HAVE
INCREMENTALLY INCREASED POPS ACROSS THE BOARD. THE HIGHEST VALUES
OCCUR BETWEEN 0000 AND 0600 UTC THURSDAY WHEN THE BEST FORCING...MID
AND UPPER LEVEL DIVERGENCE AND MOISTURE...THE ATMOSPHERIC RIVER NOW
MOVING ACROSS THE MID SOUTH ARE COUPLED. SPC CONTINUES TO HIGHLIGHT
THE AREA IN A SLIGHT RISK FOR WEDNESDAY. NO CHANGES TO THE
TEMPERATURE FORECAST WHICH WILL BE HIGHLY DEPENDENT ON THE COVERAGE
AND TIMING OF CONVECTION.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
AS OF 300 AM TUESDAY...THE MID LEVEL FLOW WILL TRANSITION FROM
CYCLONIC TO ZONAL THROUGH THE PERIOD. THE BIGGEST QUESTION MARK WILL
BE POPS EARLY IN THE PERIOD AS MEDIUM RANGE GUIDANCE...ALTHOUGH LESS
AGGRESSIVE WITH THE LATEST CYCLES STILL POINTS TO COASTAL MOISTURE.
MAINTAINED THE SLIGHT CHANCE POPS FOR THIS TIME. BEYOND
THIS...RELATIVELY MODEST HIGH PRESSURE WILL PREVAIL AT THE SURFACE
WITH A BACKDOOR FRONT POSSIBLY MOVING ACROSS LATE IN THE PERIOD.
TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL THROUGHOUT.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
AS OF 18Z...VFR WITH PERIODS OF REDUCED RESTRICTIONS POSSIBLE AS
CHANCES INCREASE FOR SHOWERS AND THUNDERSTORMS THROUGH THE VALID TAF
PERIOD.

VFR PREVAILS THIS AFTERNOON WITH SCT/BKN CLOUD COVERAGE AND SOME
SHOWERS JUST OUTSIDE THE FORECAST AREA. CHANCES INCREASE FOR
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE
AFTERNOON INTO THE EVENING HOURS...WITH AN ISOLATED SEVERE
THUNDERSTORM POSSIBLE. SOUTHERLY FLOW WILL PERSIST THROUGH WEDNESDAY
AFTERNOON WITH SUSTAINED WINDS AOB 12 KTS...AND HIGHER GUSTS THIS
AFTERNOON AND AGAIN WEDNESDAY LATE MORNING/EARLY AFTERNOON. SHOWERS
AND THUNDERSTORMS ANTICIPATED BEGINNING WEDNESDAY EARLY MORNING
INLAND...WITH COVERAGE INCREASING TO THE COAST THROUGH THE END OF
THE TAF PERIOD.

EXTENDED OUTLOOK...SCATTERED AFTERNOON/EVENING SHOWERS AND
THUNDERSTORMS POSSIBLE THROUGH THURSDAY. OTHERWISE EXPECT VFR.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
AS OF 1150 AM TUESDAY...SOUTH WINDS OF 10 TO 20 KT WILL CONTINUE
THROUGH THE PERIOD. SEAS OF 2 TO 4 FT WILL INCREASE TO 3 TO 5 FT.

SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
AS OF 300 AM TUESDAY...EXPECT A FAIRLY STRONG SOUTHERLY FLOW MOST OF
THE DAY WEDNESDAY ON THE ORDER OF 15-20 KNOTS. NOT OUT OF THE
QUESTION THE FLOW COULD ECLIPSE THE 20 KNOT VALUE FROM TIME TO TIME
ESPECIALLY ACROSS THE OUTER WATERS WHERE LOW LEVEL MIXING WILL BE
MAXIMIZED. FOR THURSDAY...THE FLOW WILL VEER TO MORE SOUTHWEST WITH
SIMILAR INTENSITY. A FRONT MAY ALLOW A WIND SHIFT TO OCCUR TO
WESTERLY BY THE END OF THE PERIOD. SEAS WILL REMAIN ELEVATED WITH
THE PERSISTENCE AND STRENGTH OF THE FLOW. EXPECT 4-6 FEET THROUGHOUT
THE PERIOD. ONE FINAL NOTE...WILL NOT RAISE THE SMALL CRAFT JUST
YET AS THE SEAS ARE IN THE MARGINAL REALM AND TIMING STILL IS A
LITTLE UNCERTAIN.

LONG TERM /FRIDAY THROUGH SATURDAY/...
AS OF 300 AM TUESDAY...WIND FIELDS SHOULD SETTLE DOWN FROM THE
PREVIOUS DAYS BY THIS TIME AS THE PRESSURE GRADIENT DECREASES.
EXPECT A FLOW FROM THE SOUTHWEST OF 10-15 KNOTS. SIGNIFICANT SEAS
WILL FOLLOW THE WINDS DOWNWARD TO 1-3 FEET. THERE MAY BE SOME
RESIDUAL SWELL HOWEVER WITH THE LONGEVITY OF THE PREVIOUS FETCH AND
THIS MAY ALLOW THE RANGE TO INCREASE TO 2-4 FEET.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...NONE.
NC...NONE.
MARINE...NONE.

&&

NEAR TERM...RJD
SHORT TERM...SHK
LONG TERM...SHK
AVIATION...SGL
Hazardous weather outlook, Apr 29, 4:22 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON NC
422 AM EDT TUE APR 29 2014

NCZ107-300830-
INLAND NEW HANOVER-
422 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

MINOR COASTAL FLOODING MAY OCCUR ALONG THE CAPE FEAR RIVER AT
DOWNTOWN WILMINGTON THIS EVENING

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

MINOR COASTAL FLOODING MAY OCCUR ALONG THE CAPE FEAR RIVER AT
DOWNTOWN WILMINGTON WEDNESDAY EVENING.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-053-055-300830-
ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND BRUNSWICK-MARLBORO-
DARLINGTON-DILLON-FLORENCE-MARION-WILLIAMSBURG-INLAND HORRY-
INLAND GEORGETOWN-
422 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ106-108-110-SCZ054-056-300830-
COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY-
COASTAL GEORGETOWN-
422 AM EDT TUE APR 29 2014

...MODERATE RISK OF RIP CURRENTS IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND
NORTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ250-252-254-256-300830-
SURF CITY TO CAPE FEAR NC OUT 20 NM-
CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM-
LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM-
MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM-
422 AM EDT TUE APR 29 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE LIKELY WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Apr 29, 9:51 AM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
951 AM EDT TUE APR 29 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             3 WNW RED SPRINGS       34.83N  79.23W
04/28/2014  E1.00 INCH       ROBESON            NC   PUBLIC

            1 HAIL ON DAIRY RD BETWEEN BULLARD AND NIVEN ROADS

&&

EVENT NUMBER ILM1400167

HAWKINS

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 8:22 PM EDTSevere Thunderstorm WarningILMBladen, Columbus, Pender53 min
Apr 29, 4:37 PM EDTSpecial Weather StatementILMRobeson53 min
Apr 29, 5:09 PM EDTSpecial Weather StatementILMRobeson66 min
Apr 29, 5:59 PM EDTSpecial Weather StatementILMRobeson61 min
Apr 29, 6:45 PM EDTCoastal Flood AdvisoryILMNew Hanover5 hr

Nearby

Small Craft Advisories in North Carolina, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.